# SDR UALA2013041102458

- Difficulty date: April 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 49,113 hours, 19,431 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Broken
- Location: Oxygen Test
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN TEST SWITCH BROKEN.  ADJUSTED AND SECURED SWITCH, OPS CHECKED OKAY.
